Some Identities Involving the Generalized Lucas Numbers

  • Mansi S. Shah Department of Mathematics, Veer Narmad South Gujarat University, Surat, Gujarat-395007, India
  • Devbhadra V. Shah Department of Mathematics, Veer Narmad South Gujarat University, Surat, Gujarat-395007, India
Keywords: Fibonacci numbers, Lucas numbers, Generalized Lucas sequence

Abstract

abstract.png

Downloads

Download data is not yet available.

References

Bacani, J.B., Robago, J.F.T.: On Generalized Fibonacci Numbers. Applied Mathematical Sciences 9(73), 3611–3622, (2015). https://doi.org/10.12988/ams.2015.5299 DOI: https://doi.org/10.12988/ams.2015.5299

Bolat, C., Ipek, A., Kose, H.: On the sequence related to Lucas numbers and its properties, Mathematica Aeterna 2(1), 63–75 (2012).

Falcon S.: Generalized (k, r) – Fibonacci Numbers. Gen. Math. Notes, 25(2), 148–158 (2014).

Gupta, V.K., Panwar, Y.K., Sikkhwat, O.: Generalized Fibonacci Sequences, Theoretical Mathematics and Applications 2(2), 115–124 (2012).

Kaygisiz, K., Şahin, A.: New Generalization of Lucas Numbers. Gen. Maths. Notes, 10(1), 63–77 (2012).

Shah, M.S., Shah, D.V.: A New Class of generalized Lucas Sequence. International Journal of Advanced Research in Engineering, Science and Management, 1–7 (2015).

Published
2020-10-22
How to Cite
Mansi S. Shah, Mansi S. Shah, and Devbhadra V. Shah Devbhadra V. Shah. 2020. “Some Identities Involving the Generalized Lucas Numbers”. Mathematical Journal of Interdisciplinary Sciences 9 (1), 11-15. https://doi.org/10.15415/mjis.2020.91002.
Section
Articles